# SDR PNSA060102

- Difficulty date: January 3, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N676PA
- Make and model: Saab 340B
- Aircraft serial: 316
- Aircraft time: 30,526 hours, 35,884 cycles
- Engine: Ge CT79B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, AT APROX 95 KNOTS RT ENGINE OIL PRESSURE LIGHT CAME ON. CREW ABORTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE FOUND RT ENGINE OIL LOW AND ADDED 2.8 QUARTS.  ENGINE WAS INSPECTED FOR LEAKS AND NONE FOUND. ENGINE WAS PUT ON OIL WATCH AND OIL USAGE WAS FOUND WITHIN LIMITS. AIRCRAFT RETURNED TO SERVICE.
